5€ off Live Chat with a doctor. Code: WELCOME5 Start now

This question and its answers are only available in Greek

Πίνω dulsevia από το 2018 και έχω πολύ ιδρώτα που με κουράζει, τι να κάνω;

Πίνω dulsevia από το 2018. έχω πολύ ιδρώτα που με κουράζει αφάνταστα. τι να κάνω

Want to learn more about DULSEVIA?

Get unlimited chats with GPs or internists and get answers about DULSEVIA that are tailored to you. No guesswork needed.
See how it works

2 specialists answered

  • Καλησπέρα σας, κατάλληλος για να σας βοηθήσει είναι ένας ψυχίατρος ώστε να ρυθμιστεί η αγωγή σας και να βοηθάει περισσότερο απ'ότι να σας ταλαιπωρεί.

    Δεσύπρη Κέλλυ

    Ψυχολόγος - Συστημική Ψυχοθεραπεύτρια

  • Καλημέρα σας. Η εφίδρωση είναι μια πολύ συχνή και γνωστή παρενέργεια φαρμάκων όπως το Dulsevia (δουλοξετίνη). Συμβουλευτείτε τον γιατρό σας (Ψυχίατρο). Αυτός μπορεί να αξιολογήσει αν η δόση χρειάζεται προσαρμογή, αν μπορεί να γίνει σταδιακή αλλαγή σε άλλο σκεύασμα με λιγότερες τέτοιες παρενέργειες, ή αν μπορεί να σας χορηγήσει συμπληρωματικά κάποιο φάρμακο που μειώνει την παραγωγή ιδρώτα. Αν η εφίδρωση είναι πρόσφατο γεγονός είναι σημαντικό να αποκλειστούν άλλα δευτερογενή αίτια που προκαλούν έντονο ιδρώτα, καλό είναι να κάνετε και κάποιες άλλες ενδοκρινολογικές εξετάσεις για θυρεοειδή ή για επίπεδα σακχάρου ή άλλες ορμονολογικές καταστάσεις ... Read more

    Apotsos Panagiotis

    Ψυχολόγος - Ψυχοθεραπευτής - Kλινικός ΨυχοΣεξολόγος | Kypseli

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Related videos

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.